J. Carlson, . Ph, and . Griffiths, A Defect Relation for Equidimensional Holomorphic Mappings Between Algebraic Varieties, The Annals of Mathematics, vol.95, issue.3, pp.557-584, 1972.
DOI : 10.2307/1970871

H. Cartan, Sur les zéroes des combinaisons linéaires de p fonctions holomorphes données, Mathematica, vol.7, pp.80-103, 1933.

W. Chen, Cartan's conjecture: Defect relations for meromorphic maps from parabolic manifold to projective space, Thesis, 1987.

P. Corvaja and U. Zannier, On a general Thue's equation, American Journal of Mathematics, vol.126, issue.5, pp.1033-1055, 2004.
DOI : 10.1353/ajm.2004.0034

G. Dethloff and T. V. Tan, A second main theorem for moving hypersurface targets
URL : https://hal.archives-ouvertes.fr/hal-00441262

A. E. Eremenko and M. L. Sodin, The value distribution of meromorphic functions and meromorphic curves from the point of view of potential theory, St. Petersburg Math, J, vol.3, pp.109-136, 1992.

J. H. Evertse and R. G. Ferretti, Diophantine inequalities on projective varieties, Internat. Math. Res. Notices, vol.25, pp.1295-1330, 2002.

J. H. Evertse and R. G. Ferretti, A Generalization of the Subspace Theorem With Polynomials of Higher Degree, Developments in Mathematics, vol.16, pp.175-198, 2008.
DOI : 10.1007/978-3-211-74280-8_9

H. Fujimoto, Non-integrated defect relation for meromorphic maps of complete Kähler manifolds into, Japan J. Math, vol.1, issue.11, pp.233-264, 1985.

H. Fujimoto, Value distribution theory of the Gauss map of minimal surfaces in R m, 1993.
DOI : 10.1007/978-3-322-80271-2

R. Hartshorne, Algebraic Geometry, Grad. Texts in Math, 1977.

D. Mumford, The red book of varieties and schemes, 1988.

E. I. Nochka, On the theory of meromorphic functions, Soviet. Math. Dokl, vol.27, pp.377-391, 1983.

J. Noguchi and J. Winkelmann, Holomorphic curves and integral points off divisors, Mathematische Zeitschrift, vol.239, issue.3, pp.593-610, 2002.
DOI : 10.1007/s002090100327

URL : http://arxiv.org/abs/math/9902014

M. Ru, On a general form of the Second Main Theorem, Transactions of the American Mathematical Society, vol.349, issue.12, pp.5093-5105, 1997.
DOI : 10.1090/S0002-9947-97-01913-2

M. Ru, A defect relation for holomorphic curves intersecting hypersurfaces, American Journal of Mathematics, vol.126, issue.1, pp.215-226, 2004.
DOI : 10.1353/ajm.2004.0006

M. Ru, Holomorphic curves into algebraic varieties, Annals of Mathematics, vol.169, issue.1, pp.255-267, 2009.
DOI : 10.4007/annals.2009.169.255

M. Ru and P. M. Wong, Integral points of P n ?{2n+1 hyperplanes in general position}, Inventiones Mathematicae, vol.169, issue.1, pp.195-216, 1991.
DOI : 10.1007/BF01243910

I. R. Shafarevich, Basic Algebraic Geometry, Revised printing, 1977.

B. Shiffman, On holomorphic curves and meromorphic map in projective space, Math. J, vol.28, pp.627-641, 1979.

D. D. Thai and N. V. Thu, The second main theorem for hypersurfaces, preprint

P. Vojta, On Cartan's theorem and Cartan's conjecture, American Journal of Mathematics, vol.119, issue.1, pp.1-17, 1997.
DOI : 10.1353/ajm.1997.0009

P. Vojta, On the Nochka???Chen???Ru???Wong proof of Cartan's conjecture, Journal of Number Theory, vol.125, issue.1, pp.229-234, 2007.
DOI : 10.1016/j.jnt.2006.10.014